# SDR EGYF20230508001

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: A/C Battery
- Component part number: 2758
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN WORKSHOP : BATTERY RECEIVED FROM UNIVERSAL AEROSPACE SYSTEMS , LLC. EASA FORM 1 BY AEROSKILLS  WITH  8 CELLS REPLACED( THERE MANUFACTURING DATE WAS 2020 ) WHILE THE BATTERY MANUFACTURING DATE WAS 2013 ) -  SAFT ( THE VENDOR ) STATED THAT : DON NOT REPLACE MORE THAN 5 CELLS IN THE WHOLE LIFE OF BATTERY OR MORE THAN 3 CELLS IN ANY SHOP VISIT ( AS PER CMM 24-38-51  REV 4 APR 08/2013 PAGE) 5009 STEP 8-2 BATTERY TESTED FOUND THAT 4 CELLS LOW CAPACITY (  DISCHARGE TIMES RANGES FROM 55 TO 59 MINUTES ) WHILE IT MUST BE 60 MINUTES  MINIMUM.
